# SDR P5CA9701398

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome Boot
- Condition: Eroded
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME BOOT ERODED/PAINT REQUIRES UPGRADE.  REPAIRED AND REPLACED UPGRADE PAINT AS REQUIRED PER BOEING SRM 51-24-11, MM 53-52-01.
